MathSciNet Relay Station
MathSciNet bibliographic data
MR170090 35.42
Miranda, Carlo Sulle equazioni ellittiche del secondo ordine di tipo non variazionale, a coefficienti discontinui. (Italian) Ann. Mat. Pura Appl. (4) 63 1963 353–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement